# SDR CA980113003

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180G
- Engine: Cont O470R
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30764
- Condition: Broken
- Location: Carb
- Component: Marvelscheb, MA45
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL DRIPPING HEAVILY FROM CARBURETOR AFTER ENGINE SHUTDOWN.  CARBURETOR REMOVED AND DISASSEMBLED.  CARBURETOR FLOAT PONTOON SEPARATED FROM STRUCTURE, IT APPEARS BOTH SUPPORT TANGS RADII ARE TOO SMALL WHICH LEADS TO FAILURE FIRST, LOADING THE SOLDER JOINT TO FAILURE.
